# SDR AALA20130506022

- Difficulty date: May 5, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N635AA
- Make and model: Boeing 757223
- Aircraft serial: 24593
- Aircraft time: 69,455 hours, 24,922 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Not Seated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 2 LAVATORY FLOOR MOUNTED ESCAPE PATH LIGHT INOPERATIVE.  RESEATED PINS 27 AND 28 AT D5690.  OPS CHECK NORMAL.
